Publications with J. Baldwin

All publications by John T. Baldwin and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:142 Baldwin, J. T., & Shelah, S. (1983). The structure of saturated free algebras. Algebra Universalis, 17(2), 191–199. DOI: 10.1007/BF01194528 MR: 726272
Sh:156 Baldwin, J. T., & Shelah, S. (1985). Second-order quantifiers and the complexity of theories. Notre Dame J. Formal Logic, 26(3), 229–303. DOI: 10.1305/ndjfl/1093870870 MR: 796638
Sh:330 Baldwin, J. T., & Shelah, S. (1990). The primal framework. I. Ann. Pure Appl. Logic, 46(3), 235–264. arXiv: math/9201241 DOI: 10.1016/0168-0072(90)90005-M MR: 1049388
Sh:360 Baldwin, J. T., & Shelah, S. (1991). The primal framework. II. Smoothness. Ann. Pure Appl. Logic, 55(1), 1–34. arXiv: math/9201246 DOI: 10.1016/0168-0072(91)90095-4 MR: 1134914
See [Sh:360a]
Sh:393 Baldwin, J. T., & Shelah, S. (1995). Abstract classes with few models have “homogeneous-universal” models. J. Symbolic Logic, 60(1), 246–265. arXiv: math/9502231 DOI: 10.2307/2275520 MR: 1324512
Sh:464 Baldwin, J. T., Laskowski, M. C., & Shelah, S. (1993). Forcing isomorphism. J. Symbolic Logic, 58(4), 1291–1301. arXiv: math/9301208 DOI: 10.2307/2275144 MR: 1253923
Sh:528 Baldwin, J. T., & Shelah, S. (1997). Randomness and semigenericity. Trans. Amer. Math. Soc., 349(4), 1359–1376. arXiv: math/9607226 DOI: 10.1090/S0002-9947-97-01869-2 MR: 1407480
Sh:567 Baldwin, J. T., & Shelah, S. (1998). DOP and FCP in generic structures. J. Symbolic Logic, 63(2), 427–438. arXiv: math/9607228 DOI: 10.2307/2586841 MR: 1625876
Sh:570 Baldwin, J. T., Grossberg, R. P., & Shelah, S. (1999). Transfering saturation, the finite cover property, and stability. J. Symbolic Logic, 64(2), 678–684. arXiv: math/9511205 DOI: 10.2307/2586492 MR: 1777778
Sh:623 Baldwin, J. T., & Shelah, S. (2000). On the classifiability of cellular automata. Theoret. Comput. Sci., 230(1-2), 117–129. arXiv: math/9801152 DOI: 10.1016/S0304-3975(99)00042-0 MR: 1725633
Sh:759 Baldwin, J. T., & Shelah, S. (2001). Model companions of T_\mathrm{Aut} for stable T. Notre Dame J. Formal Logic, 42(3), 129–142 (2003). arXiv: math/0105136 DOI: 10.1305/ndjfl/1063372196 MR: 2010177
Sh:815 Baizhanov, B. S., Baldwin, J. T., & Shelah, S. (2005). Subsets of superstable structures are weakly benign. J. Symbolic Logic, 70(1), 142–150. arXiv: math/0303324 DOI: 10.2178/jsl/1107298514 MR: 2119127
Sh:862 Baldwin, J. T., & Shelah, S. (2008). Examples of non-locality. J. Symbolic Logic, 73(3), 765–782. DOI: 10.2178/jsl/1230396746 MR: 2444267
Sh:927 Baldwin, J. T., Kolesnikov, A. S., & Shelah, S. (2009). The amalgamation spectrum. J. Symbolic Logic, 74(3), 914–928. DOI: 10.2178/jsl/1245158091 MR: 2548468
Sh:958 Baldwin, J. T., & Shelah, S. (2011). A Hanf number for saturation and omission. Fund. Math., 213(3), 255–270. DOI: 10.4064/fm213-3-5 MR: 2822421
Sh:959 Baldwin, J. T., & Shelah, S. (2012). The stability spectrum for classes of atomic models. J. Math. Log., 12(1), 1250001, 19. DOI: 10.1142/S0219061312500018 MR: 2950191
Sh:992 Baldwin, J. T., & Shelah, S. (2014). A Hanf number for saturation and omission: the superstable case. MLQ Math. Log. Q., 60(6), 437–443. DOI: 10.1002/malq.201300022 MR: 3274973
Sh:1003 Baldwin, J. T., Larson, P. B., & Shelah, S. (2015). Almost Galois \omega-stable classes. J. Symb. Log., 80(3), 763–784. DOI: 10.1017/jsl.2015.19 MR: 3395349
Sh:1037 Baldwin, J. T., Laskowski, M. C., & Shelah, S. (2016). Constructing many atomic models in \aleph_1. J. Symb. Log., 81(3), 1142–1162. arXiv: 1503.00318 DOI: 10.1017/jsl.2015.81 MR: 3569124
Sh:1092 Baldwin, J. T., & Shelah, S. Hanf numbers for extendibility and related phenomena.
Sh:1147 Baldwin, J. T., & Shelah, S. Maximal models up to the first measurable in ZFC. Preprint.
Sh:1183 Baldwin, J. T., Laskowski, M. C., & Shelah, S. An analog of U-rank for atomic classes.